# SDR UPS00233734

- Difficulty date: August 19, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Center Fuel Cell
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, OPEN AREA AT LOWER CHORD, AFT SPAR ON CENTER TANK OUTBOARD END, LEFT SIDE INSPECTION FOR SUSCEPTIBLE CORROSION.  ACCOMPLISHED REPAIR OF WING CENTER SECTION REAR SPAR LOWER CHORD AT BBL 41.82 IAW UPS EO B727-5710-13234-A AND BOEING TELEX PRO-MIA-00-0 0052H.
